When I lie down, my face gets blood red, then standing up, really red again?been on pradaxa for a year for atrial fib. nausea, gas, bloating was all I noticed first. Lately, I noticed the blood rushes to my face when I lie down at night and when I sit up it does the same. only when I am standing does this go away. I feel cold all the time. I blame this on Pradaxa. at a recent physical, my blood tests showed an abnormal liver result and my doctor asked me if I drank much. I don't drink at all. Is this a result of Pradaxa??? please help me.I am considering going back on warfarin. Yes, the blood tests were a nuisance but I understood where I stood with it. NOW I don't know what is going on in my body with this drug.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 3 Mar 2011 • 1 answer
Posted 2 Jun 2011 • 1 answer
Posted 1 Aug 2015 • 0 answers
Posted 7 Feb 2016 • 1 answer